Alert archive / Louisiana / Small Craft Advisories in 2011

Small Craft Advisory 87, NWS Lake Charles, LA

April 30, 2011

NWS Lake Charles, LA issued this small craft advisory at Apr 30, 2011, 3:52 PM CDT. It took effect at Apr 30, 2011, 8:00 PM CDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2011, 3:52 PM CDT (20:52 UTC)
In effect from
Apr 30, 2011, 8:00 PM CDT
Expired
May 2, 2011, 6:00 AM CDT
In force
34 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WHUS74 KLCH 302052
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
352 PM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY CONDITIONS TO RETURN TO THE COASTAL WATERS...

.STRONG SOUTHERLY WINDS AND INCREASING SEAS WILL RE-DEVELOP OVER
THE COASTAL WATERS BEGINNING THIS EVENING AS THE GRADIENT TIGHTENS
BETWEEN HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO AND LOW
PRESSURE OVER TEXAS. WINDS ARE EXPECTED TO RUN AS HIGH AS 25 KNOTS...
WITH SEAS AS HIGH AS 8 FEET. CONDITIONS WILL IMPROVE SLIGHTLY
BEGINNING SUNDAY EVENING AS A FRONTAL BOUNDARY APPROACHES THE
COASTAL WATERS.

GMZ450-452-455-470-472-475-010500-
/O.NEW.KLCH.SC.Y.0087.110501T0100Z-110502T0300Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
352 PM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 PM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
10 PM CDT SUNDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 6 TO 8 FEET OVER THE WATERS BEYOND 20
  NAUTICAL MILES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

25
6 follow-up statements
645 
WHUS74 KLCH 010456
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1156 PM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY CONDITIONS RETURN TO THE COASTAL
WATERS...

.STRONG SOUTHERLY WINDS AND INCREASING SEAS WILL CONTINUE TO RE-
DEVELOP OVER THE COASTAL WATERS AS THE GRADIENT TIGHTENS BETWEEN
HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO AND LOW PRESSURE
OVER TEXAS. WINDS ARE EXPECTED TO RUN AS HIGH AS 25 KNOTS... WITH
SEAS AS HIGH AS 8 FEET. CONDITIONS WILL IMPROVE SLIGHTLY BEGINNING
SUNDAY EVENING AS A FRONTAL BOUNDARY APPROACHES THE COASTAL
WATERS.

GMZ450-452-455-470-472-475-011300-
/O.CON.KLCH.SC.Y.0087.000000T0000Z-110502T0300Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
1156 PM CDT SAT APR 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT SUNDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 6 TO 8 FEET OVER THE WATERS BEYOND 20 
  NAUTICAL MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
482 
WHUS74 KLCH 010958
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
458 AM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY CONDITIONS RETURN TO THE COASTAL WATERS...

.STRONG SOUTHERLY WINDS AND INCREASING SEAS WILL CONTINUE TO RE-
DEVELOP OVER THE COASTAL WATERS AS THE GRADIENT TIGHTENS BETWEEN
HIGH PRESSURE OVER THE NORTHERN GULF OF MEXICO AND LOW PRESSURE
OVER TEXAS. WINDS ARE EXPECTED TO RUN AS HIGH AS 25 KNOTS... WITH
SEAS AS HIGH AS 8 FEET. CONDITIONS WILL IMPROVE SLIGHTLY
BEGINNING SUNDAY EVENING AS A FRONTAL BOUNDARY APPROACHES THE
COASTAL WATERS.

GMZ450-452-455-470-472-475-011800-
/O.CON.KLCH.SC.Y.0087.000000T0000Z-110502T0300Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
458 AM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 6 TO 8 FEET OVER THE WATERS BEYOND 20 
  NAUTICAL MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
314 
WHUS74 KLCH 011752
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1252 PM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY CONDITIONS RETURN TO THE COASTAL WATERS...

.STRONG SOUTHERLY WINDS AND HIGHER SEAS WILL REMAIN OVER THE
COASTAL WATERS THROUGH THE AFTERNOON THANKS TO A TIGHT PRESSURE
GRADIENT IN PLACE OVER THE NORTHWEST GULF OF MEXICO. WINDS ARE
EXPECTED TO RUN AS HIGH AS 25 KNOTS...WITH SEAS AS HIGH AS 8
FEET NEAR THE 60 NAUTICAL MILE MARK. CONDITIONS WILL IMPROVE
SLIGHTLY BEGINNING THIS EVENING AS A FRONTAL BOUNDARY APPROACHES
THE COASTAL WATERS.

GMZ450-452-455-470-472-475-020200-
/O.CON.KLCH.SC.Y.0087.000000T0000Z-110502T0300Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
1252 PM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 6 TO 8 FEET OVER THE WATERS BEYOND 20 
  NAUTICAL MILES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

25
031 
WHUS74 KLCH 012056
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
356 PM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY CONTINUES ON THE COASTAL WATERS...

.STRONG SOUTHERLY WINDS AND HIGHER SEAS WILL REMAIN OVER THE
COASTAL WATERS INTO THIS EVENING THANKS TO A TIGHT PRESSURE
GRADIENT IN PLACE OVER THE NORTHWEST GULF OF MEXICO. WINDS ARE
EXPECTED TO RUN AS HIGH AS 25 KNOTS...WITH SEAS AS HIGH AS 8 FEET
NEAR THE 60 NAUTICAL MILE MARK. CONDITIONS WILL IMPROVE SLIGHTLY
BEGINNING THIS EVENING AS A FRONTAL BOUNDARY APPROACHES THE
COASTAL WATERS.

GMZ470-472-475-020500-
/O.EXT.KLCH.SC.Y.0087.000000T0000Z-110502T0600Z/
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
356 PM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS UP TO 8 FEET CAN BE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-020300-
/O.CON.KLCH.SC.Y.0087.000000T0000Z-110502T0300Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
356 PM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS AND SEAS: SOUTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY
  HIGHER GUSTS CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

25
155 
WHUS74 KLCH 020326
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1026 PM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY CONTINUES ON THE COASTAL WATERS...

.STRONG SOUTHERLY WINDS AND HIGHER SEAS WILL REMAIN OVER THE
COASTAL WATERS THROUGH MIDNIGHT THANKS TO A TIGHT PRESSURE
GRADIENT IN PLACE OVER THE NORTHWEST GULF OF MEXICO. WINDS ARE
EXPECTED TO RUN AS HIGH AS 25 KNOTS...WITH SEAS AS HIGH AS 8 FEET
NEAR THE 60 NAUTICAL MILE MARK. CONDITIONS WILL IMPROVE SLIGHTLY
IN THE NEARSHORE WATER AFTER MIDNIGHT AS THE WIND GRADIENT BEGINS
TO EASE. HOWEVER...WINDS WILL STAY UP OVER THE OUTER WATERS.

GMZ450-452-455-020600-
/O.EXP.KLCH.SC.Y.0087.000000T0000Z-110502T0300Z/
/O.NEW.KLCH.SC.Y.0088.110502T0326Z-110502T0600Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
1026 PM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT MONDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-021100-
/O.EXT.KLCH.SC.Y.0087.000000T0000Z-110502T1100Z/
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
1026 PM CDT SUN MAY 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CDT MONDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS UP TO 8 FEET CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
897 
WHUS74 KLCH 020848
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
348 AM CDT MON MAY 2 2011

...SMALL CRAFT ADVISORY CONTINUES ON THE COASTAL WATERS...

.MODERATE SOUTHERLY WINDS ARE GENERATING SEAS AROUND 5 FEET. THESE
ONSHORE WINDS WILL DECREASE BY EARLY MORNING. 

GMZ470-472-475-021100-
/O.CON.KLCH.SC.Y.0087.000000T0000Z-110502T1100Z/
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
348 AM CDT MON MAY 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY
THIS MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY
THIS MORNING. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS AROUND 5 FEET. WINDS AND SEAS CONTINUE TO DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 30, 3:47 PM CDT, 5 minutes earlier.

Area forecast discussion, Apr 30, 3:47 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
347 PM CDT SAT APR 30 2011

.DISCUSSION...
MID-AFTERNOON SFC ANALYSIS SHOWS HIGH PRESSURE CONTINUING TO RIDGE
OVER THE NRN GULF WHILE LOW PRESSURE SITS OVER WRN TX. WATER VAPOR
IMAGERY SHOWS A WEAK SHORTWAVE MOVING NORTH OF THE FORECAST AREA
ATTM. VISIBLE IMAGERY AND SFC OBS INDICATE SOME BINOVC HAVE
FINALLY FORMED OVER THE AREA WHICH HAS ALLOWED SUFFICIENT
INSOLATION FOR THE ONSET (FINALLY) OF SOME STRONGER SRLY WINDS
OVER THE AREA...MAINLY THE WRN ZONES. LOCAL 88DS SHOW MUCH OF THE
PATCHY DRIZZLE FROM THIS MORNING HAS DISSIPATE WITH JUST A LITTLE
STILL SEEN OVER THE ERN 1/2 OF THE AREA. MEANWHILE UPSTREAM A FEW
SHOWERS OR STORMS HAVE DEVELOPED OVER ERN TX.

FOR TONIGHT EXPECTING CLOUDS TO FILL BACK IN WITH THE LOW-LEVEL
JET AND A GOOD INVERSION LINGERING OVER THE REGION. NOT SEEING ANY
WEAK WAVES UPSTREAM SO NOT LOOKING AT ANOTHER ROUND OF PATCHY
DRIZZLE AS WE SAW THIS MORNING. WITH THE CONTINUED ONSHORE FLOW
EXPECTING MINS TO CONTINUE ON THE UPSWING WITH LOWS AROUND 70 ERN
1/2 TO LOWER 70S SERN TX.

MAIN STORY TOMORROW AGAIN APPEARS TO BE THE STRONG SRLY WINDS WITH
SPEEDS ACROSS THE WRN 1/2 OF THE AREA AGAIN PUSHING 20 MPH WITH A
SFC LOW DEEPENING OVER THE LONE STAR STATE. WILL ALLOW THE
MIDNIGHT SHIFT TONIGHT TO DECIDE ON THE NEED FOR A WIND ADVISORY
BASED ON LATEST GUIDANCE AT THE TIME. THE ASSOCIATED FRONTAL
BOUNDARY IS PROGGED TO SAG SWD TOWARD THE NWRN ZONES DURING THE
DAY WHILE THE NEXT WEAK WAVE ALOFT SLIDES NORTH OF THE AREA.
FORECAST SOUNDINGS SHOW THE CAP MOSTLY ERODING OVER THE NRN ZONES
WHICH SHOULD ALLOW SOME CONVECTION TO DEVELOP OVER THESE AREAS.
SPC DAY 2 OUTLOOK KEEPS THE SLIGHT RISK JUST TO OUR NW SO NO
SEVERE WORDING INSERTED ATTM. SLIGHT CHANCE POPS REMAIN IN THE
FORECAST FOR SUNDAY NIGHT OVER THE NRN ZONES AS THE FRONT SAGS
FURTHER SWD.

BEST CHANCE FOR RAIN STARTS MONDAY AND GOES THROUGH EARLY TUESDAY
AS THE FRONT CROSSES THE FORECAST AREA. EXPECTING SCATTERED
SHOWERS AND THUNDERSTORMS TO DEVELOP ESPECIALLY MONDAY NIGHT INTO
TUESDAY IN ASSOCIATION WITH THE FRONT...AND SEVERE PARAMETERS
WITHIN FORECAST SOUNDINGS INDICATE A STORM OR TWO COULD BE SEVERE
MAINLY ACROSS THE NRN ZONES WHERE CAP WILL BE WEAKEST OR
DISSIPATED. POPS LINGER IN THE FORECAST INTO TUESDAY EVENING FOR
THE SERN ZONES BEFORE THE FRONT FINALLY CLEARS THE REGION AND
DRIER AIR FILTERS IN BEHIND IT.

SMALL RAIN CHANCES ARE IN THE FORECAST FOR SUNDAY AS THE CAP
FURTHER ERODES LEAVING A WARM MOIST UNSTABLE AIRMASS IN PLACE
WHILE THE FRONT REMAINS TO OUR NORTH WAITING FOR A PUSH FROM THE
NEXT WAVE ALOFT. NEWEST MODEL RUNS MAINLY IN AGREEMENT PUSHING THE
FRONT THROUGH THE AREA ON TUESDAY. BEST POPS OF COURSE ARE
EXPECTED AROUND THE TIME OF FROPA...ALTHOUGH KEPT THE POPS ON THE
LOW SIDE FOR NOW WITH LATER SHIFTS ALLOWED TO BETTER REFINE THE
TIMING OF FROPA AS WE GET CLOSER. KEPT MINIMAL POPS IN PLACE FOR
TUESDAY NIGHT AS THE FRONT DEPARTS THE REGION...THEN DRY WEATHER
WILL PREVAIL THROUGH THE REMAINDER OF THE PERIOD BEFORE THE NEXT
FRONTAL BOUNDARY APPROACHES. EXPECTING TUESDAY TO BE ON THE COOL
SIDE WITH THE COOL AIR SLIDING IN WITH THE FRONT. THE COOLER
CONDITIONS WILL PERSIST THROUGH MID-WEEK AS HIGH PRESSURE SLIDES
PAST THE AREA. AS SRLY FLOW DEVELOPS BY THE END OF THE WEEK...
EXPECT A WARMING TREND TO DEVELOP.

&&

.MARINE...
BASED ON LATEST WIND/SEA GRIDS HAVE RE-ISSUED THE SMALL CRAFT
ADVISORY FOR THE COASTAL WATERS BEGINNING THIS EVENING. EXPECT SCA
CONDITIONS TO LINGER THROUGH SUNDAY BEFORE DIMINISHING AHEAD OF
THE FRONTAL BOUNDARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  72  84  70  84  60 /  10  10  10  20  40
KBPT  73  84  70  83  59 /  10  10  10  30  40
KAEX  69  86  69  82  55 /  10  20  20  30  40
KLFT  70  85  69  85  65 /  10  10  10  20  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: CALCASIEU...CAMERON.

TX...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: HARDIN...JEFFERSON...ORANGE.

GM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 10 PM CDT SUNDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO
     HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS FROM
     INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
     20 NM...WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
     CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
     LA EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION UNTIL 8 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
     CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
     LA OUT 20 NM...SABINE LAKE...WATERS FROM CAMERON, LA TO
     HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
     INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM
     TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION FROM SUNDAY EVENING THROUGH LATE
     SUNDAY NIGHT FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
     CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
     LA OUT 20 NM...WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
     CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
     LA EXTENDING FROM 20 NM TO 60 NM.

&&

25
Hazardous weather outlook, Apr 30, 5:21 AM CDT, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
521 AM CDT SAT APR 30 2011

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-011030-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
521 AM CDT SAT APR 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

BREEZY SOUTHERLY WINDS WILL OVERSPREAD THE AREA TODAY. THIS A
RESULT OF A STRONG BERMUDA HIGH CONTINUING TO RIDGE WEST ACROSS
THE SOUTHEAST CONUS AND DEEP LOW PRESSURE OVER THE PLAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

RAIN CHANCES WILL INCREASE MOVING INTO MONDAY NIGHT AND TUESDAY AS
A COLD FRONT ADVANCES ACROSS THE AREA. A FEW SHOWERS AND
THUNDERSTORMS CAN BE EXPECTED BUT AT THIS TIME NO SEVERE WEATHER
IS ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ430-432-435-450-452-455-470-472-475-011030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
521 AM CDT SAT APR 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS MORNING FOR THE
NORTHWEST GULF. WINDS OF 20 KNOTS WILL BE COMMON WITH SEAS OF 3 TO
6 FEET. WINDS WILL DIMINISH SOMEWHAT THIS AFTERNOON BUT REMAIN MODERATE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MODERATE SOUTH WINDS WILL CONTINUE INTO MONDAY ACROSS THE
NORTHWEST GULF. A COLD FRONT ADVANCING THROUGH THE GULF WATERS
TUESDAY WILL BE FOLLOWED BY A STRONG OFFSHORE FLOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 4:46 AM CDTWind AdvisoryLCH15 hr

Nearby

Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.